# SDR LR7A9972

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3561824
- Condition: Cracked
- Location: Bs 817e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER SB 382-53-53, FOUND RT FS 817E BULKHEAD FITTING CRACKED AT WL 143.  REPLACED FITTING IAW SB 382-53-53 R2.  DRC-0079-SM.
